# SDR SIMA200231502

- Difficulty date: November 6, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT MAINTENANCE, FOUND FRAME 81 CRACKED ON LOWER EDGE.  REMOVED CRACKED FRAME AND INSTALLED NEW FRAME IAW EMB-145 SRM 145/1142 CHAPTER 51, REV 19, 51-40-02, AND STANDARD SRM PRACTICES.  (M)
